# SDR 2008UALA00673

- Difficulty date: February 5, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 37,492 hours, 4,485 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4R SLIDE PACK COVER FELL OFF.  MAINT TEXT:  SLIDE PACK CAME LOOSE FROM TOP ATTACH POINT.  SUSPECT SLIDE IMPROPERLY INSTALLED.     REINSTALLED SLIDE.  AC OK FOR SERVICE.
